# SDR AWXA0000457

- Difficulty date: July 13, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 44,274 hours, 32,053 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 501FAD11
- Part serial: 1065
- Condition: Failed
- Location: E/E Bay
- Part time: 35,593 hours, 25,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O''S AIR SPEED, ALTIMETER, AND FLT DIRECTOR QUIT AT 10,000 FT OUT OF PHX.  REMOVED AND REPLACED NR 2 ADC, OPS CK GOOD TT 0046597.
